Well-posedness results for a model of damage in thermoviscoelastic materials
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 6, pp. 1187-1208.
@article{AIHPC_2008__25_6_1187_0,
     author = {Bonetti, Elena and Bonfanti, Giovanna},
     title = {Well-posedness results for a model of damage in thermoviscoelastic materials},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1187--1208},
     publisher = {Elsevier},
     volume = {25},
     number = {6},
     year = {2008},
     doi = {10.1016/j.anihpc.2007.05.009},
     zbl = {1152.35505},
     mrnumber = {2466326},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2007.05.009/}
}
TY  - JOUR
AU  - Bonetti, Elena
AU  - Bonfanti, Giovanna
TI  - Well-posedness results for a model of damage in thermoviscoelastic materials
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2008
DA  - 2008///
SP  - 1187
EP  - 1208
VL  - 25
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2007.05.009/
UR  - https://zbmath.org/?q=an%3A1152.35505
UR  - https://www.ams.org/mathscinet-getitem?mr=2466326
UR  - https://doi.org/10.1016/j.anihpc.2007.05.009
DO  - 10.1016/j.anihpc.2007.05.009
LA  - en
ID  - AIHPC_2008__25_6_1187_0
ER  - 
%0 Journal Article
%A Bonetti, Elena
%A Bonfanti, Giovanna
%T Well-posedness results for a model of damage in thermoviscoelastic materials
%J Annales de l'I.H.P. Analyse non linéaire
%D 2008
%P 1187-1208
%V 25
%N 6
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2007.05.009
%R 10.1016/j.anihpc.2007.05.009
%G en
%F AIHPC_2008__25_6_1187_0
Bonetti, Elena; Bonfanti, Giovanna. Well-posedness results for a model of damage in thermoviscoelastic materials. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 6, pp. 1187-1208. doi : 10.1016/j.anihpc.2007.05.009. http://www.numdam.org/articles/10.1016/j.anihpc.2007.05.009/

[1] Baiocchi C., Sulle equazioni differenziali astratte lineari del primo e del secondo ordine negli spazi di Hilbert, Ann. Mat. Pura Appl. (IV) 76 (1967) 233-304. | MR | Zbl

[2] Barbu V., Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff, Leyden, 1976. | MR | Zbl

[3] Bonetti E., Bonfanti G., Existence and uniqueness of the solution to a 3D thermoviscoelastic system, Electron. J. Differential Equations 50 (2003) 1-15. | MR | Zbl

[4] Bonetti E., Schimperna G., Local existence to Frémond's model for damaging in elastic materials, Contin. Mech. Thermodyn. 16 (2004) 319-335. | MR | Zbl

[5] Bonetti E., Schimperna G., Segatti A., On a doubly nonlinear model for the evolution of damaging in viscoelastic materials, J. Differential Equations 218 (2005) 91-116. | MR | Zbl

[6] Bonfanti G., Frémond M., Luterotti F., Global solution to a nonlinear system for irreversible phase changes, Adv. Math. Sci. Appl. 10 (2000) 1-24. | MR | Zbl

[7] Bonfanti G., Frémond M., Luterotti F., Existence and uniqueness results to a phase transition model based on microscopic accelerations and movements, Nonlinear Anal. Real World Appl. 5 (2004) 123-140. | MR | Zbl

[8] Brézis H., Opérateurs Maximaux Monotones et Semi-groupes de Contractions dans les Espaces de Hilbert, North-Holland Math. Studies, vol. 5, North-Holland, Amsterdam, 1973. | MR | Zbl

[9] Dafermos C.M., Global smooth solutions to the initial boundary value problem for the equations of one-dimensional nonlinear thermoviscoelasticity, SIAM J. Math. Anal. 13 (1982) 397-408. | MR | Zbl

[10] Francfort G.A., Suquet P., Homogenization and mechanical dissipation in thermoviscoelasticity, Arch. Ration. Mech. Anal. 96 (1986) 265-293. | MR | Zbl

[11] Frémond M., Non-smooth Thermomechanics, Springer-Verlag, Berlin, 2001. | MR | Zbl

[12] Frémond M., Kenmochi N., Damage problems for viscous locking materials, Adv. Math. Sci. Appl. 16 (2006) 697-716. | MR | Zbl

[13] Frémond M., Kuttler K.L., Nedjar B., Shillor M., One dimensional models of damage, Adv. Math. Sci. Appl. 8 (1998) 541-570. | MR | Zbl

[14] Lions J.L., Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod, Gauthier-Villars, Paris, 1969. | MR | Zbl

[15] Luterotti F., Schimperna G., Stefanelli U., Global solution to a phase field model with irreversible and constrained phase evolution, Quart. Appl. Math. 60 (2002) 301-316. | MR | Zbl

[16] Nirenberg L., On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959) 115-162. | Numdam | MR | Zbl

[17] Sassetti M., Tarsia A., Su un'equazione non lineare della corda vibrante, Ann. Mat. Pura Appl. 161 (1992) 1-42. | MR | Zbl

[18] Schimperna G., Stefanelli U., Positivity of the temperature for phase transitions with micro-movements, Nonlinear Anal. Real World Appl. 8 (2007) 257-266. | MR | Zbl

[19] Simon J., Compact sets in the space L p (0,T;B), Ann. Mat. Pura Appl. (4) 146 (1987) 65-96. | MR | Zbl

Cited by Sources: